# SDR N8T2001F00000

- Difficulty date: May 7, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N547NA
- Make and model: Boeing 757236
- Aircraft serial: 29946
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 7 THROUGH 15 INOPERATIVE.  REPLACED FUSE IN BATTERY PACK.  (M)
